# SDR FDEA201703110852

- Difficulty date: March 11, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 63,862 hours, 21,646 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027500000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 252NH HAS CRACKED EDGE FABRICATED FLOOR PANEL 252NH ON T17/1262298 IAW SRZ-25-005. CLASSIFIED CAT "A" MAJOR REPAIR.
